Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Eye is red after taking a shower. Is it a sign of stroke?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Today, after taking a shower, I noticed my left eye is so red, i thought it was bleeding but it is not. I don't feel any pain and did not put soap on my eye, it's been 12 hours ago. I did not try to use anything, is this serious or a sign of stroke? i am 72 years old female. I am not diabetic and my blood pressure is under control because I am taking blood pressure medication everyday.
Posted Sat, 30 Nov 2013 in General Health
Answered by Dr. Srikanth Reddy 56 minutes later
Brief Answer: Congestion of conjunctiva can be due to irritation Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. The red eye (conjunctiva) can be so cause of 3 main reasons 1) Infection 2) Irritation / allergy 3) Trauma Trivial traumas can lead to such red eyes. Many times there is hemorrhage below the conjunctiva and this generally gets resolved in 12 hours. However if it has persisted beyond 12 hours then it is a matter of concern and needs examination. Similarly irritation/ allergy / infection can also lead to such red eyes. However the cause can be confirmed after proper examination of the eye under slit lamp. All said beyond 12 hours its a matter of concern but not of panic and is no where related to the stroke. That you can be assured of. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor